# SDR DALA2024032603771

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 91,265 hours, 42,196 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3245 - DIV - TO ATL DUE TO WEATHER RADAR FAILURE. UNABLE TO CONTINUE TO DESTINATION DUE TO WEATHER CONDITIONS.   REPLACED WEATHER RADAR ANTENNA DRIVE AND FLIGHT CONTROL UNIT. REFERENCE LOG PAGE: 0258048 FOR ACCOMPLISHED WORK. (LP: 5838321)
